MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SEGMENT WITH MALE/FEMALE TAPER 30 MM LENGTH; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SEGMENT WITH MALE/FEMALE TAPER 30 MM LENGTH; PROSTHESIS, KNEE
Catalog Number 00585004603
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient has experienced intense pain in the left thigh since initial stages of previous surgeries.The patient was revised approximately 4 years post implantation due to loosening.It was noted the explanted prosthetic components showed no signs of real damage, breakage, wear or other mechanical problems, except for the absence of osteointegration of the femoral stem.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in italy.H6: component code: mechanical (g04) - stem.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11.No products were returned.Photographs of the reported device were provided however the reported loosening could not be confirmed from the images.The device history record was reviewed and no discrepancies relevant to the reported event were found.X-rays were reviewed but did not contribute any findings relevant to the investigation.A definitive root cause cannot be determined.The reported event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SEGMENT WITH MALE/FEMALE TAPER 30 MM LENGTH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22063075
Report Number0001822565-2025-01505
Device Sequence Number7849982
Product Code KRO
UDI-Device Identifier00889024195998
UDI-Public(01)00889024195998(17)320430(10)65375359
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00585004603
Device Lot Number65375359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexUnknown